# SDR W7NR9900003

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921WA
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23039
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 896768
- Condition: Crushed
- Location: Apu
- Part time: 21 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, F

## Discrepancy

LGB - FLT 717 - ON CLIMB-OUT, CREW TURNED THE APU OFF AND THE FIRE WARNING SYSTEM ACTIVATED.  CREW PULLED THE APU FIRE HANDLE, DISCHARGED THE BOTTLE, AND WENT TO THE OFF POSITION ON THE START SWITCH.  AIRCRAFT RETURNED TO LGB AND LANDED WITHOUT INCIDENT.  FOUND FIRE LOOP CRUSHED IN THE APU SHROUD.  NO INDICATION OF FIRE OR OVERHEAT CONDITIONS.  REPLACED THE APU FIRE BOTTLE AND THE FIRE ELEMENT.  SYSTEM CHECK GOOD, AND AIRCRAFT RETURNED TO SERVICE.  PART TC:  22.  (X)
